Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 37, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 18, 2013, 3:40 PM MDT for Keith County, Nebraska. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2013, 3:40 PM MDT (21:40 UTC)
- Expired
- May 18, 2013, 4:30 PM MDT
- In force
- 50 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Keith County, NE
The radar
The North Platte radar (KLNX), 129 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 3:55 PM MDT | HAIL 1 | 7 Nne Brule, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 1:42 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.7 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1531 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 568 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
326
WUUS53 KLBF 182140
SVRLBF
NEC101-182230-
/O.NEW.KLBF.SV.W.0037.130518T2140Z-130518T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
340 PM MDT SAT MAY 18 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 430 PM MDT
* AT 336 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OGALLALA...
AND MOVING NORTH AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAKE VIEW CAMPGROUND...LEMOYNE...OTTER CREEK CAMPGROUND...BELMAR
AND KINGSLEY DAM.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 123 AND 130.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 86 AND 109.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 124 AND 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.
&&
LAT...LON 4139 10199 4139 10155 4110 10165 4110 10194
TIME...MOT...LOC 2140Z 179DEG 16KT 4117 10180
HAIL...1.00IN
WIND...60MPH
$$
TAYLOR2 follow-up statements
857 WWUS53 KLBF 182204 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 504 PM CDT SAT MAY 18 2013 NEC101-182230- /O.CON.KLBF.SV.W.0037.000000T0000Z-130518T2230Z/ KEITH NE- 404 PM MDT SAT MAY 18 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL KEITH COUNTY UNTIL 430 PM MDT... AT 400 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEMOYNE...AND MOVING NORTH AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED. LOCATIONS IMPACTED INCLUDE... LEMOYNE...OTTER CREEK CAMPGROUND AND BELMAR. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 127 AND 129. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 89 AND 109. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 124 AND 138. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH PLATTE. && LAT...LON 4110 10166 4114 10190 4139 10199 4139 10155 TIME...MOT...LOC 2204Z 179DEG 16KT 4128 10180 HAIL...1.00IN WIND...<50MPH $$ TAYLOR
244 WWUS53 KLBF 182210 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 510 PM CDT SAT MAY 18 2013 NEC101-182219- /O.CAN.KLBF.SV.W.0037.000000T0000Z-130518T2230Z/ KEITH NE- 410 PM MDT SAT MAY 18 2013 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN KEITH COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM MDT. LAT...LON 4110 10166 4114 10190 4139 10199 4139 10155 TIME...MOT...LOC 2209Z 179DEG 16KT 4130 10180 $$ TAYLOR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 1:35 PM MDT, 2 hours 5 minutes earlier.
Area forecast discussion, May 18, 1:35 PM MDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 235 PM CDT SAT MAY 18 2013 .MESOSCALE DISCUSSION... ISSUED AT 235 PM CDT SAT MAY 18 2013 SEVERE THUNDERSTORM POTENTIAL STILL ON TRACK THIS AFTERNOON AND EVENING. LATEST SFC ANALYSIS HAS A SFC LOW PRESSURE CENTER LOCATED IN EASTERN COLORADO...WITH A DRY LINE EXTENDING SOUTH FROM THE LOW CENTER THROUGH THE TX PANHANDLE AND WARM FRONT EAST NORTHEAST ACROSS NORTHERN KS. SFC LOW SHOULD CONTINUE TO LIFT SLOWLY NORTHWARD TO NEAR GOODLAND BY LATE AFTERNOON A WARM FRONT WILL ARC NORTHEAST INTO SOUTHWEST NEBRASKA FROM THE LOW CENTER. THUNDERSTORMS SHOULD INITIATE AROUND IMPERIAL AND HAYES CENTER AROUND 400 PM CDT ON THE NOSE OF VERY STEEP LOW LEVEL LAPSE RATES/DRY LINE WHICH WILL BE PUNCHING INTO FAR SOUTHWEST NEBRASKA. STORMS LIKELY TO BECOME SUPERCELLS QUICKLY AS THEY MOVE NORTHEAST INTO A VERY TO EXTREMELY UNSTABLE AND FAVORABLE SHEARED ATMOSPHERE. BACKED SFC WINDS TO THE SOUTHEAST ARE EXPECTED ACROSS MOST OF SOUTHWEST NEBRASKA...WITH SPEEDS INCREASING JUST OFF THE SFC EARLY THIS EVENING. THE TIME FRAME FROM 600 PM CDT TO 900 PM CDT LOOKS TO BE THE MOST FAVORABLE FOR TORNADO DEVELOPMENT ACROSS SOUTHWEST NEBRASKA. IN ADDITION TO THE TORNADO THREAT...VERY LARGE HAIL...POSSIBLE BASEBALL SIZE OR LARGER...IS EXPECTED. STORMS WILL LIKELY MERGE EARLY THIS EVENING INTO A COMPLEX AS THEY ADVANCE NORTHEAST TOWARD CENTRAL AND NORTH CENTRAL NEBRASKA. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS FROM THE COMPLEX. && .SYNOPSIS... ISSUED AT 235 PM CDT SAT MAY 18 2013 AT H5 UPPER TROUGH OVER THE ROCKIES AND RIDGING INTO GREAT LAKES. AT THE SURFACE SURFACE LOW OVER NORTHWEST KANSAS WITH INVERTED TROUGH INTO CENTRAL SOUTH DAKOTA AND DRY LINE FROM EASTERN COLORADO THROUGH THE TEXAS PANHANDLE. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 235 PM CDT SAT MAY 18 2013 TSTMS EXPECTED THROUGH MUCH OF THE NIGHT ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. INITIAL ROUND OF STORMS EXPECTED TO DEVELOP/MOVE NORTHEAST FROM SOUTHWEST NEBRASKA...THROUGH CENTRAL AND INTO NORTH CENTRAL NEBRASKA. BACKED SFC WINDS TO THE SOUTHEAST ARE EXPECTED ACROSS MOST OF SOUTHWEST NEBRASKA...WITH SPEEDS INCREASING JUST OFF THE SFC EARLY THIS EVENING. THE TIME FRAME FROM 600 PM CDT TO 900 PM CDT LOOKS TO BE THE MOST FAVORABLE FOR TORNADO DEVELOPMENT ACROSS SOUTHWEST NEBRASKA. IN ADDITION TO THE TORNADO THREAT...VERY LARGE HAIL...POSSIBLE BASEBALL SIZE OR LARGER...IS EXPECTED. STORMS WILL LIKELY MERGE EARLY THIS EVENING INTO A COMPLEX AS THEY ADVANCE NORTHEAST TOWARD CENTRAL AND NORTH CENTRAL NEBRASKA. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS FROM THE COMPLEX. AFTER THIS INITIAL ROUND...ADDITIONAL ELEVATED TSTMS ARE POSSIBLE JUST ABOUT ANYWHERE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. THESE WILL BE THE RESULT OF A STRENGTHENING LOW LEVEL JET AND CONTINUED LARGE SCALE ASCENT. MODELS NOT IN VERY GOOD AGREEMENT SUNDAY...AND THIS IS NOT A SURPRISE DUE TO THE LARGE AMOUNT OF CONVECTION EXPECTED TONIGHT. BASICALLY A LARGE UPPER LEVEL LOW WILL SLOWLY MIGRATE EAST ACROSS THE CENTRAL PLAINS SUNDAY AND BEYOND. CONVECTION WILL LIKELY DICTATE THE ACTUAL LOCATION OF THE FEATURE. FOR NOW IT APPEARS IT MAY BE IN OR VERY NEAR THE FORECAST AREA SUNDAY...SO HIGHER POPS WILL BE MAINTAINED. THERE COULD BE SOME STRONGER STORMS ALONG THE COLD FRONT THAT WILL BE LOCATED IN CENTRAL NEBRASKA DURING THE LATE AFTERNOON. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 235 PM CDT SAT MAY 18 2013 MODELS HAVE SOME PROBLEMS WITH HANDLING OF H5 LOW FOR THE NEXT SEVERAL DAYS BUT STILL ALL IN ALL WITH SUTTLE DIFFERENCES WIDE SPREAD PRECIPITATION EXPECTED FOR MOST OF WESTERN AND NORTH CENTRAL NEBRASKA THROUGH WEDNESDAY. THIS WILL BRING CONCERNS FOR HYDROLOGY. SEVERE WEATHER FOCUS OVER NORTH CENTRAL NEBRASKA ON SUNDAY EAST OF A LINE FROM AINSWORTH TO BROKEN BOW. NAM FASTEST AND DRIEST MODEL AND OUTLIER FROM EC AND GFS. HAVE TRENDED MORE TOWARDS THE EC AND GFS SLOWER SOLUTION. MODELS HAVE WARMED SOME IN THE EXTENDED WITH +6C AT 850MB BY 12Z WEDNESDAY AND THEN A GRADUAL INCREASE THROUGH THE END OF THE PERIOD. NEXT SYSTEM MOVES INTO WESTERN NEBRASKA THURSDAY INTO SATURDAY. HAVE RETAINED SLIGHT CHANCES. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 235 PM CDT SAT MAY 18 2013 MVFR CONDITIONS WILL CONTINUE TO BE POSSIBLE ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA THIS AFTERNOON IN AREAS OF LOWER STRATUS CLOUDS. TSTMS...SOME SEVERE...WILL DEVELOP ACROSS SOUTHWEST NEB LATE THIS AFTERNOON...AND SPREAD NORTHEAST ACROSS THE ENTIRE AREA THROUGH THE EVENING. WINDS WILL BE SOUTHEAST...BUT VARIABLE AND GUSTY NEAR ANY STORM. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE...TAYLOR SYNOPSIS...POWER SHORT TERM...TAYLOR LONG TERM...POWER AVIATION...TAYLOR
Hazardous weather outlook, May 18, 8:40 AM MDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 940 AM CDT SAT MAY 18 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-191445- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 940 AM CDT SAT MAY 18 2013 /840 AM MDT SAT MAY 18 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. AN ACTIVE SEVERE WEATHER DAY IS EXPECTED BEGINNING LATE IN THE AFTERNOON THROUGH THE OVERNIGHT HOURS TONIGHT. SEVERE STORMS ARE EXPECTED TO DEVELOP ACROSS SOUTHWEST NEBRASKA LATE THIS AFTERNOON NEAR HAYES CENTER...IMPERIAL...OGALLALA AND OSHKOSH. THE ACTIVITY WILL SPREAD EAST AND NORTHEAST THROUGHOUT THE EVENING HOURS AND INTO NORTHERN AND NORTHEAST NEBRASKA TONIGHT. TORNADO POTENTIAL WILL INCREASE BETWEEN 6 AND 9 PM AND THE AREA OF GREATEST CONCERN WILL BE FROM STAPLETON SOUTH THROUGH NORTH PLATTE...HAYES CENTER AND STOCKVILLE. VERY LARGE HAIL...PERHAPS BASEBALL SIZE OR LARGER...IS EXPECTED AS STORMS DEVELOP ACROSS SOUTHWEST NEBRASKA LATE THIS AFTERNOON AND RAPIDLY BECOME SEVERE. VERY LARGE HAIL WILL BE POSSIBLE THIS EVENING ALONG AND WEST OF A LINE FROM VALENTINE TO BROKEN BOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A COLD FRONT WILL SLOWLY MOVE EAST...AND BE LOCATED ACROSS EASTERN PORTIONS OF NORTH CENTRAL INTO CENTRAL NEBRASKA SUNDAY AFTERNOON. THUNDERSTORMS...A FEW POSSIBLE SEVERE...ARE AGAIN POSSIBLE SUNDAY AFTERNOON ALONG THE THE FRONT. THE AREA EAST OF A LINE FROM ONEILL TO BROKEN BOW WILL BE THE AREA OF CONCERN FOR SEVERE STORMS. LARGE HAIL TO THE SIZE OF QUARTERS AND DAMAGING WIND GUSTS WILL BE THE MAIN CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE TAYLOR
In the hours before
Local storm report, May 18, 10:30 AM MDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1130 AM CDT SAT MAY 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HAIL 5 NW HYANNIS 42.05N 101.83W
05/17/2013 E1.00 INCH GRANT NE PUBLIC
HAIL RANGED IN SIZE FROM PEA TO SHOOTER MARBLE... OR
APPROXIMATELY QUARTER SIZE.
&&
SNIVELYLocal storm report, May 18, 10:57 AM MDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1157 AM CDT SAT MAY 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM HAIL 24 NNE OSHKOSH 41.73N 102.17W
05/17/2013 E1.00 INCH GARDEN NE PUBLIC
MOST STONES WERE NICKEL TO QUARTER SIZE.
&&
SNIVELYLocal storm report, May 18, 11:25 AM MDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1225 PM CDT SAT MAY 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM HEAVY RAIN 16 S GORDON 42.57N 102.20W
05/18/2013 M1.20 INCH SHERIDAN NE PUBLIC
STORM TOTAL RAINFALL FROM 5/17 AFTERNOON TO 5/18 MORNING
WAS 1.2 INCHES.
&&
SNIVELYSpecial weather statement, May 18, 2:51 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 351 PM CDT SAT MAY 18 2013 NEZ057-182130- KEITH NE- 251 PM MDT SAT MAY 18 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KEITH COUNTY UNTIL 330 PM MDT... AT 249 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ROSCOE AND OGALLALA...MOVING NORTH AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... KEYSTONE... LEMOYNE... KINGSLEY DAM... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 125 AND 136. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 83 AND 109. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 133 AND 138. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TAYLOR
Special weather statement, May 18, 3:02 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 402 PM CDT SAT MAY 18 2013 NEZ035-036-182145- ARTHUR NE-MCPHERSON NE- 302 PM MDT SAT MAY 18 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ARTHUR AND WESTERN MCPHERSON COUNTIES UNTIL 345 PM MDT/445 PM CDT/... AT 259 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF BUCKTAIL LAKE...OR 17 MILES SOUTHEAST OF ARTHUR...MOVING NORTH AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BUCKTAIL LAKE... DIAMOND BAR LAKE... SCHNICK LAKE... BUCKTAIL... FLATTS... CALORA... BIG LAMUNYON FLATS... THREE MILE LAKE... THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 169 AND 188. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TAYLOR
Special weather statement, May 18, 3:11 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 311 PM MDT SAT MAY 18 2013 NEZ004-094-182200- SHERIDAN NE-WESTERN CHERRY NE- 311 PM MDT SAT MAY 18 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND NORTHEASTERN SHERIDAN COUNTIES UNTIL 400 PM MDT... AT 308 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BAYONNE...OR 12 MILES EAST OF GORDON... MOVING NORTH AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... IRWIN... SHELL LAKE STATE WILDLIFE MANAGEMENT AREA... HOOVER LAKE... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 112 AND 129. POWER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 6:05 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 40 min |
| May 17, 6:15 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Grant | 45 min |
| May 17, 6:34 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 41 min |
| May 17, 6:59 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 46 min |
| May 17, 7:15 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Sheridan | 45 min |
| May 17, 7:45 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Grant | 45 min |
| May 17, 7:59 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 46 min |
| May 17, 8:22 PM MDT | Tornado Warning | LBF | Garden, Grant | 38 min |
| May 17, 8:42 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 48 min |
| May 17, 8:55 PM MDT | Severe Thunderstorm Warning | LBF | Grant | 50 min |
| May 17, 9:31 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 44 min |
| May 17, 9:45 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 45 min |
| May 17, 10:39 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 51 min |
| May 18, 12:38 AM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 67 min |
| May 18, 1:30 AM MDT | Severe Thunderstorm Warning | LBF | Cherry | 60 min |
| May 18, 3:13 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, McPherson | 47 min |
| May 18, 3:20 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 25 min |
| May 18, 3:59 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, McPherson | 46 min |
| May 18, 5:07 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 38 min |
| May 18, 5:31 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 44 min |
| May 18, 5:32 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 43 min |
| May 18, 5:37 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 38 min |
| May 18, 5:40 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 50 min |
| May 18, 5:43 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 47 min |
| May 18, 5:58 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 47 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.